Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 11 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
11 p, 134.4 KB On the mean values of an integral function represented by Dirichlet series / Sharma, Poonam (Lucknow University. Department of Mathematics and Astronomy)
1985 - 10.5565/PUBLMAT_292385_01
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 5-15  
2.
21 p, 346.2 KB Homology of one-relator groups with twisted coefficients / Gromadzki, Grzegorz (Pedagogical University Bydgoszcz. Institute of Mathematics)
1985 - 10.5565/PUBLMAT_292385_02
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 17-37  
3.
38 p, 831.9 KB Projektive klassen endlicher gruppen : IIa . Gesáttigte Formationen : ein allgemeiner Satz von Gaschütz-Lubeseder-Baer-TyD / Förster, Peter (Monash University. Department of Mathematics (Australia))
1985 - 10.5565/PUBLMAT_292385_03
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 39-76  
4.
27 p, 549.7 KB Partially ordered Grothendieck groups / Goodearl, K. R. (University of Utah. Department of Mathematics)
1985 - 10.5565/PUBLMAT_292385_04
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 77-103  
5.
6 p, 101.1 KB On the spectral mapping theorem for essential spectra / González Ortiz, Manuel José (Universidad de Santander) ; Onieva Aleixandre, Víctor Manuel (Universidad de Santander)
B. Gramsch and D. Lay have studied spectral mapping theorems for the essential spectra of an operator acting in a complex Banach space. Firstly they consider operators belonging to the Banach algebra of all bounded linear operators on the space, and later they derive the theorems for unbounded closed linear operators with non-empty resolvent from the aboye case ; but bounded closed linear operators with domain a proper subspace are not included. [...]
1985 - 10.5565/PUBLMAT_292385_05
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 105-110  
6.
7 p, 90.7 KB On a theorem of M. Fujii / Ajetunmobi, M. O. (University of Ibadan. Mathematics Department)
1985 - 10.5565/PUBLMAT_292385_06
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 111-117  
7.
4 p, 81.9 KB On subjunctive classes of groups / Otal, Javier (Universidad de Zaragoza. Departamento de Algebra)
1985 - 10.5565/PUBLMAT_292385_07
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 119-122  
8.
22 p, 303.8 KB On generalized symbols, orders and quasi-orders / Hilton, Peter (State University of New York. Department of Mathematical Sciences) ; Pedersen, Jean (University of Santa Clara. Department of Mathematics)
1985 - 10.5565/PUBLMAT_292385_08
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 123-144  
9.
9 p, 156.1 KB Central extension and coverings / Wojtkowiak, Zdzislaw (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The theory of central extensions has a lot of analogy with the theory of covering spaces. In this paper we show that the category of central extensions of a perfect group and a certain category of covering spaces of a certain space are equivalent (see Theorem 1). [...]
1985 - 10.5565/PUBLMAT_292385_09
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 145-153  
10.
8 p, 159.6 KB Grupos primitivos con subgrupos maximales pequeños / Lafuente, Julio (Universidad de Zaragoza. Departamento de Álgebra)
1985 - 10.5565/PUBLMAT_292385_10
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 154-161  
11.
7 p, 115.1 KB Una interpretación de los grupos H[subscript]3 (g) y H[subscript]5 (G) / Rodicio, Antonio G. (Universidad de Santiago de Compostela. Departamento de Algebra)
1985 - 10.5565/PUBLMAT_292385_11
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 163-169  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.